# SDR SWAA2022031089693

- Difficulty date: June 15, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 45,770 hours, 23,168 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551FB; SUPPORT BRACKET AT L/E IS CRACKED. / REMOVED DAMAGED SUPPORT BRACKET AND REPLACED WITH NEW P/N-287A9152-23 A-TAG#-WN5864 IAW BOEING DWG 115A2710 REV - AND B737-700 SRM 51-40-02-0G-0
